Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Ratan need your kind help
Sep 7, 2008

Dear Barabara, Hope you are doing fine. I would like to tell you one of my big problem which as follows :

On November 2006 when i went to test my blood and found HBsAg positive and DNA was positive also. After eight months of treatment (Adefovir 10 Mg) DNA comes negative. After six months I have tested again the DNA and it was also Negative ( Negative found at two times). My HBeAg is Negative. Still i am taking Adefovir 10 Mg once a day. My SGPT report are as follows :

07.11.06 28 26.05.07 38 26.09.07 44 21.11.07 28 21.01.08 44 08.05.08 32 27.06.08 59 22.07.08 40 22.08.08 57

Two doctor is counsiling me. One doctor said to chage the existing medicine and take SEBIVO. But another doctor advised me to continue Adifovir. Please let me know which one is OK for me ( Sevivo or adefovir) ? Is their any possibility to come back the DNA positive though it was found Negative two times?

Please advise. I appreciate your best support and prompt response in this respect.

Kind regards Ratan Chowdhury

Response from Dr. McGovern

Since your HBV viral load is undetectable, I don't think it really matters as to whether you stay on adefovir or switch to telbivudine, unless you are having side effects on adefovir.

If you started with HBeAntigen positive infection, I would treat until your e antibody has become positive and then would treat another six months after that to consolidate your treatment.



Previous
Quantitative or Qualitative ?
Next
HCV from environmental objects; please advise!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement